Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 8284123, 8 pages
https://doi.org/10.1155/2018/8284123
Research Article

Reliable Recognition of Partially Occluded Objects with Correlation Filters

1Department of Mathematics, Chelyabinsk State University, Chelyabinsk, Russia
2Department of Computer Science, CICESE, Carretera Ensenada-Tijuana 3918, 22860 Ensenada, BC, Mexico
3Facultad de Ciencias, Universidad Autonoma de Baja California, Carretera Tijuana-Ensenada, No. 3917, 22860 Ensenada, BC, Mexico

Correspondence should be addressed to Vitaly Kober; xm.esecic@rebokv

Received 24 August 2017; Revised 5 March 2018; Accepted 27 March 2018; Published 14 May 2018

Academic Editor: Paolo Lonetti

Copyright © 2018 Alexey Ruchay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexey Ruchay, Vitaly Kober, and Jose A. Gonzalez-Fraga, “Reliable Recognition of Partially Occluded Objects with Correlation Filters,” Mathematical Problems in Engineering, vol. 2018, Article ID 8284123, 8 pages, 2018. https://doi.org/10.1155/2018/8284123.